# SDR AALA20141001013

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 52,033 hours, 6,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WITH ACFT POWER OFF.  EMER LIGHT SWITCH IN THE OFF POSITION.  FOUND A SHORTED DIODE BLOCK NR 5 ON TB404.  REPLACED THE DIODE & ACCOMPLISHED FIM 24-09-810-857.  OPERATIONS CHECKED NORMAL.
